Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Linear transformations preserving potent matrices

Authors: Matej Brešar and Peter Šemrl
Journal: Proc. Amer. Math. Soc. 119 (1993), 81-86
MSC: Primary 15A04
MathSciNet review: 1154242
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Linear transformations of $ {M_n}$, the algebra of $ n \times n$ matrices over $ \mathbb{C}$, which preserve the set of all potent matrices, are characterized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A04

Retrieve articles in all journals with MSC: 15A04

Additional Information

PII: S 0002-9939(1993)1154242-7
Keywords: Linear transformation, potent matrix
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia